# SDR AALA202103052290

- Difficulty date: February 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 19,412 hours, 5,228 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Le Slat
- Part time: 20,327 hours, 5,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  RIGHT WING SLAT #2 TRAILING EDGE UPPER SKIN WORN BETWEEN WFX 4705 AND WFX 4890. REPAIRED SLAT PER SRM 57-43-21-300-013.
